# SDR UHLA2014012200013

- Difficulty date: January 22, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N648RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000068
- Aircraft time: 25,765 hours, 15,840 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Lack Of Lube
- Location: R2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR IS TOUGH TO ARM/DISARM.  LUBRICATED R2 DOOR HANDLE, OPS CHECK GOOD IAW AMM 52-42-00.
